# SDR USAA2012081700011

- Difficulty date: August 16, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 32,073 hours, 21,281 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D572513000200
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - RIGHT WING ACCESS PANEL 640LB CORRODED AT FASTENER LOCATIONS.  REMOVED AND REPLACED PANEL IAW JOB CARD 26C54057007.
